MathSciNet Relay Station
MathSciNet bibliographic data
MR1021139 (91g:43011) 43A99 (22D10 46E35 46F05)
Feichtinger, Hans G.; Gröchenig, K. H. Banach spaces related to integrable group representations and their atomic decompositions. I. J. Funct. Anal. 86 (1989), no. 2, 307–340.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement